# SDR AALA20050273

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04EE0557B
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNDER INDICATION AND LOCKED GEAR DISAGREE EICAS MESSAGE WITH HANDLE UP.  RETURNED TO BDA AND LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN GEAR TILT ACTUATOR HYDRAULIC LINE LEAKING.  REPLACED HYDRAULIC LINE WITH A FLEX LINE AND NOTIFIED TECH SERVICES FOR FLEX LINE REPLACEMENT. SYSTEM GROUND CHECKED NORMAL OPERATION.
